Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Congruence formula for certain dihedral twists


Authors: Sudhanshu Shekhar and R. Sujatha
Journal: Trans. Amer. Math. Soc. 367 (2015), 3579-3598
MSC (2010): Primary 14H52, 11F80, 11F11, 11F33
Published electronically: November 4, 2014
MathSciNet review: 3314817
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove a congruence formula for the special values of certain dihedral twists of two primitive modular forms of weight two with isomorphic residual Galois representation at a prime $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14H52, 11F80, 11F11, 11F33

Retrieve articles in all journals with MSC (2010): 14H52, 11F80, 11F11, 11F33


Additional Information

Sudhanshu Shekhar
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Mumbai-400005, India
Email: sudhansu@math.tifr.res.in

R. Sujatha
Affiliation: Department of Mathematics, The University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2
Email: sujatha@math.ubc.ca

DOI: https://doi.org/10.1090/S0002-9947-2014-06232-6
Keywords: Elliptic curve, Galois representation, modular forms, congruences for modular forms, special values of $L$-series, periods of modular forms
Received by editor(s): October 27, 2012
Received by editor(s) in revised form: July 2, 2013
Published electronically: November 4, 2014
Article copyright: © Copyright 2014 American Mathematical Society